# SDR CALA2017090803079

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 73,859 hours, 8,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 35hjk
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 35HJK EMERGENCY LIGHT INOPERATIVE.   REPLACED SEAT LIGHT ASSY IAW AMM 33-51-12.  OPS CHECKED GOOD.
